Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Stepanov Vladimir Dmitrievich
(recent publications)
| by years | scientific publications | by types |



   2018
1. L. A. Aksent'ev, A. I. Aptekarev, A. M. Bikchentaev, V. V. Goryainov, V. N. Dubinin, A. M. Elizarov, I. R. Kayumov, A. Laptev, S. R. Nasyrov, D. V. Prokhorov, A. G. Sergeev, V. D. Stepanov, “Farit Gabidinovich Avkhadiev (on his 70th birthday)”, Russian Math. Surveys, 73:1 (2018), 181–185  mathnet  crossref  crossref  mathscinet  elib

   2017
2. Dmitrii V. Prokhorov, Vladimir D. Stepanov, Elena P. Ushakova, “On associate spaces of weighted Sobolev space on the real line”, Math. Nachr., 290:5 (2017), 890–912  mathnet  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 2)
3. V. D. Stepanov, G. E. Shambilova, “On the boundedness of quasilinear integral operators of iterated type with Oinarov's kernels on the cone of monotone functions”, Eurasian Math. J., 8:2 (2017), 47–73  mathnet  mathscinet  isi  scopus
4. V. D. Stepanov, G. È. Shambilova, “On bilinear weighted inequalities on the cone of nondecreasing functions”, Dokl. Math., 96:3 (2017), 631–635  mathnet  crossref  crossref  isi  elib  scopus
5. V. D. Stepanov, G. È. Shambilova, “Boundedness of quasilinear integral operators of iterated type with Oinarov’s kernel on the cone of monotone functions”, Dokl. Math., 96:1 (2017), 315–320  mathnet  crossref  crossref  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2016
6. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “On weighted Sobolev spaces on the real line”, Dokl. Math., 93:1 (2016), 78–81  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus (cited: 2)

   2018
7. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “Hardy–Steklov Integral Operators”, Proc. Steklov Inst. Math., 300, suppl. 2 (2018), 1–112  mathnet  crossref  crossref  elib

   2016
8. D. V. Prokhorov, V. D. Stepanov, “Weighted inequalities for quasilinear integral operators on the semi-axis and applications to Lorentz spaces”, Sb. Math., 207:8 (2016), 1159–1186  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib  elib  scopus (cited: 5)
9. V. D. Stepanov, G. E. Shambilova, “Boundedness of quasilinear integral operators on the cone of monotone functions”, Siberian Math. J., 57:5 (2016), 884–904  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 2)
10. Lars-Erik Persson, Guldarya E. Shambilova, Vladimir D. Stepanov, “Weighted Hardy type inequalities for supremum operators on the cones of monotone functions”, J. Inequal. Appl., 2016, 237  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)
11. V. D. Stepanov, G. È. Shambilova, “Boundedness of a class of quasilinear operators on the cone of monotone functions”, Dokl. Math., 94:3 (2016), 697–702  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)

   2015
12. V. D. Stepanov, “On Optimal Banach Spaces Containing a Weight Cone of Monotone or Quasiconcave Functions”, Math. Notes, 98:6 (2015), 957–970  mathnet  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  scopus
13. L.-E. Persson, G. E. Shambilova, V. D. Stepanov, “Hardy-type inequalities on the weighted cones of quasi-concave functions”, Banach J. Math. Anal., 9:2 (2015), 21–34  mathnet (cited: 2)  crossref  mathscinet (cited: 3)  zmath  isi (cited: 8)  elib (cited: 7)  scopus (cited: 9)
14. Simon P. Eveson, Vladimir D. Stepanov, Elena P. Ushakova, “A duality principle in weighted Sobolev spaces on the real line”, Math. Nachr., 288:8 (2015), 877–897  mathnet (cited: 1)  crossref  mathscinet (cited: 1)  zmath  isi (cited: 3)  elib (cited: 2)  scopus (cited: 3)
15. V. D. Stepanov, “On optimal Banach spaces containing a weighted cone of monotone or quasi-concave functions”, Dokl. Math., 92:2 (2015), 545–547  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus

   2014
16. D. V. Prokhorov, V. D. Stepanov, “Estimates for a class of sublinear integral operators”, Dokl. Math., 89:3 (2014), 372–377  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 9)  scopus (cited: 6)
17. L. Persson-E., O. V. Popova, V. D. Stepanov, “Weighted Hardy-type inequalities on the cone of quasi-concave functions”, Math. Inequal. Appl., 17:3 (2014), 879–898  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 4)  scopus (cited: 4)
18. A. Gogatishvili, L. Persson-Erik, V. D. Stepanov, P. Wall, “Some scales of equivalent conditions to characterize the Stieltjes inequality: the case $q<p$”, Math. Nachr., 287:2-3 (2014), 242–253  mathnet  crossref  mathscinet (cited: 4)  zmath  isi (cited: 5)  elib  scopus (cited: 3)
19. V. D. Stepanov. G. E. Shambilova, “Weight boundedness of a class of quasilinear operators on the cone of monotone functions”, Dokl. Math., 90:2 (2014), 569–572  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib  scopus (cited: 3)

   2013
20. A. Gogatishvili, V. D. Stepanov, “Reduction theorems for weighted integral inequalities on the cone of monotone functions”, Russian Math. Surveys, 68:4 (2013), 597–664  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 27)  elib (cited: 8)  elib (cited: 8)  scopus (cited: 18)
21. D. V. Prokhorov, V. D. Stepanov, “On weighted Hardy inequalities in mixed norms”, Proc. Steklov Inst. Math., 283 (2013), 149–164  mathnet  crossref  crossref  mathscinet  isi (cited: 17)  elib
22. D. V. Prokhorov, V. D. Stepanov, “Weighted estimates for a class of sublinear operators”, Dokl. Math., 88:3 (2013), 721–23  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 13)  scopus (cited: 10)
23. A. Gogatishvili, V. D. Stepanov, “Reduction theorems for operators on the cones of monotone functions”, J. Math. Anal. Appl., 405:1 (2013), 156–172  mathnet  crossref  mathscinet (cited: 15)  zmath  isi (cited: 17)  elib (cited: 11)  scopus (cited: 16)

   2012
24. A. Gogatishvili, L.-E. Persson, V. D. Stepanov, P. Wall, “On scales of equivalent conditions characterizing weighted Stieltjes inequality”, Dokl. Math., 86:3 (2012), 738–739  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 3)
25. A. Gogatishvili, V. D. Stepanov, “Integral operators on cones of monotone functions”, Dokl. Math., 86:2 (2012), 650–653  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 3)
26. A. Gogatishvili, V. D. Stepanov, “Operators on cones of monotone functions”, Dokl. Math., 86:1 (2012), 562–565  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 6)  scopus (cited: 5)
27. V. D. Stepanov, “On a supremum operator”, Spectral theory, function spaces and inequalities, Oper. Theory Adv. Appl., 219, Birkhäuser/Springer Basel AG, Basel, 2012, 233–242  mathscinet (cited: 5)  zmath  scopus (cited: 4)

   2011
28. Doklady Mathematics, 84:1 (2011), 457–458  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 2)
29. V. D. Stepanov, S. Yu. Tikhonov, “Two power-weight inequalities for the Hilbert transform on the cones of monotone functions”, Complex Var. Elliptic Equ., 56:10-11 (2011), 1039–1047  crossref  mathscinet (cited: 1)  zmath  isi (cited: 3)  elib (cited: 4)  scopus (cited: 3)
30. Doklady Mathematics, 83:2 (2011), 241–242  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)

   2010
31. L. Persson-Erik, O. V. Popova, V. D. Stepanov, “Two-sided Hardy-type inequalities for monotone functions”, Complex Var. Elliptic Equ., 55:8-10 (2010), 973–989  crossref  mathscinet (cited: 4)  zmath  isi (cited: 5)  scopus (cited: 5)
32. V. D. Stepanov, E. P. Ushakova, “Kernel operators with variable intervals of integration in Lebesgue spaces and applications”, Math. Inequal. Appl., 13:3 (2010), 449–510  mathscinet (cited: 12)  zmath  isi (cited: 20)  elib (cited: 25)  scopus (cited: 21)
33. V. D. Stepanov, E. P. Ushakova, “On boundedness of a certain class of Hardy-Steklov type operators in Lebesgue spaces”, Banach J. Math. Anal., 4:1 (2010), 28–52  crossref  mathscinet (cited: 4)  zmath  isi (cited: 7)  elib (cited: 7)  scopus (cited: 7)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2018